Hi, aj! "Common (1% to 10% of users): Abnormal dreams, agitation, anxiety, restlessness, depression, drugged feeling, emotional lability (mood swings), nervousness"
Yes, these are side effects one may experience in the first few days to a week or two. Fortunately, they tend to get better everyday until they resolve. If it's really bothersome or you're not sleeping well let your doctor know ~ she/he may be able to make some suggestions to help you get through this initial period as you adjust.
It may as long as 4-6 weeks to really feel the full benefits of this medication, so try to be patient.
Best regards and I hope you're feeling better quickly. Wildcat
- Paxil Information for Consumers
- Paxil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Paxil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 14 Jan 2018 • 10 answers
Updated 22 Apr 2018 • 7 answers
Updated 19 Sep 2016 • 1 answer
Updated 26 Aug 2018 • 1 answer
Anxiety and Stress - I have been taking Paxil 25mg CR for 4 weeks. At times I still feel very shaky?
Updated 29 Nov 2018 • 1 answer